Article citationsMore>>

S. Yang, A. Xiao and H. Su, “Convergence of the Variational Iteration Method for Solving Multi-Order Fractional Differential Equations,” Computers and Mathematics with Applications, Vol. 60, No. 10, 2010, pp. 2871-2879. doi:10.1016/j.camwa.2010.09.044

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top